# SDR UPS804023

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam Web
- Part number: 0507075T6
- Condition: Corroded
- Location: Fs 80
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINT FOUND HEAVY CORR ON LOWER SIDE OF VERT WEB FS 80 FWD SIDE OF FLOORBEAM, LT SIDE OF COCKPIT SUBFLOOR AREA.  REPLACED VERT WEB PER SRM 51-1-20D.
